# SDR SWAA091090

- Difficulty date: February 11, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 77,782 hours, 73,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6552873
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND L2 DOOR, FWD EDGE FRAME CRACKED AT UPPER CORNER UNDERNEATH DOOR SKIN.  REMOVED AND REPLACED DOOR PER MM.
